Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    6
  • views
    690

Roaccutane, Week 2

Hello everyone :) 

Hope your week is going well.

I’ve just ended week 2 of my course, on which I went up from 20mg to 40mg a day. Nearly everything that could go wrong pretty much has. I swear I have nearly every side effect that you can get.

Let’s start on those pesky side effects. My ribs, neck and hips ache so badly, and my ribs are so bad at times that I struggle to catch my breath. My lips are beginning to peel and my skin is flaking, which, by the way, makes it near impossible to get your make up to look even half presentable. I’ve been getting terrible headaches as well and my eyeballs feel like they have no moisture. Eye drops, lip balm and ibuprofen are essentials. I’ve had two nosebleeds as well. Although I feel as though all of this would be worth it if my skin was getting better, but unfortunately I swear it’s getting worse. It’s not so much cysts on my face; rather loadsssssss of white heads all over my chin and the tops of my cheeks which really started appearing on Thursday night. I walked into the cinema with okay skin and walked out with four large whiteheads. I could literally feel them growing whilst I was watching the movie… which is SUCH a gross feeling. I've also had some random bouts of anxiety. I skipped a lecture this week because i couldn't bear having anyone see my skin... :( 

They only good thing about this week is that it seems as though the redness of my skin has gone down a lot and my forehead and nose have got a few compliments on its smoothness. Though, how anyone has noticed my forehead or nose though all these whiteheads is beyond me.

Hopefully my skin will start to improve over the next week. Although as, I’m upping my dose to 60mg a day, I’m somehow sceptical.

It will be worth it in the end though! Power on through! 

Lots of love,


Ellie x



3 Comments


Recommended Comments

I'm sorry you've been feeling so unwell...your side effects sound really intense and it sounds like your skin is purging too. Have you contacted your dermatologist? Maybe it's a good idea to take things a bit slow and stick at the dose you're on now for several weeks or more before heading to 60 mg. 

Share this comment


Link to comment

Hey, thanks for the concern :) Yeah the side effects really suck, if they keep going like this i'll definitely contact my derm- I just don't want him to say stop taking them! I knew that it would get worse before it gets better, i just didn't realise that it would make me feel this rubbish... but once my skin has purged all the gross stuff out, i'm sure everything will be better! x

Share this comment


Link to comment

Just be a bit cautious with the side effects and increasing the dose any further. I was initially prescribed a higher dose than I actually ended up taking, and the dose I did take (I forget what it was) was more than enough. In fact, I think I would've suffered a fair bit of unnecessary discomfort had I taken the original dose.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×